# SDR 2008UALA02024

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 21,000 hours, 9,201 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI280001
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR 3WH IN AFT PIT, CASE IS DAMAGED.  SUPPLEMENTAL DATA UPDATE CAUSE, UNKNOWN DAMAGE.  REPLACED AFT CARGO SMOKE DETECTOR 3WH.
